MathSciNet Relay Station
MathSciNet bibliographic data
MR1890997 35H20 (35J60 35J65)
Trudinger, Neil S.; Wang, Xu-Jia On the weak continuity of elliptic operators and applications to potential theory. Amer. J. Math. 124 (2002), no. 2, 369–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement